An approximate solution of a fractional order differential equation model of human T-cell lymphotropic virus I (HTLV-I) infection of CD4(+) T-cells

Ertürk V. S., Odibat Z. M., Momani S.

COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol.62, no.3, pp.996-1002, 2011 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 62 Issue: 3
  • Publication Date: 2011
  • Doi Number: 10.1016/j.camwa.2011.03.091
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.996-1002
  • Keywords: HTLV-I infection, Fractional differential equations, Differential transform method, Numerical solution, TRANSFORM METHOD, DYNAMICS
  • Ondokuz Mayıs University Affiliated: Yes


In this paper, a fractional order differential system for modeling human T-cell lymphotropic virus I (HTLV-I) infection of CD4(+) T-cells is studied and its approximate solution is presented using a multi-step generalized differential transform method. The method is only a simple modification of the generalized differential transform method, in which it is treated as an algorithm in a sequence of small intervals (i.e. time step) for finding accurate approximate solutions to the corresponding systems. The solutions obtained are also presented graphically. (C) 2011 Elsevier Ltd. All rights reserved.